# SDR 66764

- Difficulty date: November 14, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 17,544 hours, 26,218 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CREW NOTED TAXI LIGHT JUMPING BACK AND FORTH.  RETURNED TO GATE AND NOTED TAXI LIGHT HAD COME LOOSE AT MOUNTING POINT.  NO FURTHER INCIDENT.  REMOVED AND REPLACED LIGHT ASSY BULB AND HARDWARE, P/N A715-1, 130909B124, 130909B45, 130909N32.
